Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 233, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2015, 8:23 PM EDT for Laurens County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 8:23 PM EDT (00:23 UTC)
- Expired
- Jul 1, 2015, 9:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:50 PM EDT | TSTM WND DMG | Harlow, GA | 911 CALL CENTER HAS RECEIVED A REPORT OF 1 TREE DOWN ON EASTMAN ROAD AS WELL AS SEVERAL CALLS REGARDING A FEW DOWNED POWERLINES. EMPLOYEE FROM PILOT TRAVEL CENTER NEAR HARLOW ALSO REPORTED A LINE DOWN AND THAT THE COMPANY WAS WITHOUT POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS52 KFFC 020023
SVRFFC
GAC175-020115-
/O.NEW.KFFC.SV.W.0233.150702T0023Z-150702T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
* UNTIL 915 PM EDT
* AT 823 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEXTER...OR
8 MILES SOUTHWEST OF DUBLIN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...RENTZ...ROCKLEDGE...
MINTER...BREWTON AND HARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3246 8266 3246 8269 3243 8270 3241 8270
3239 8272 3236 8273 3238 8308 3256 8312
3264 8273 3261 8267 3252 8267 3252 8265
3247 8265
TIME...MOT...LOC 0023Z 266DEG 29KT 3248 8302
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
587
WWUS52 KFFC 020034
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 1 2015
GAC175-020115-
/O.CON.KFFC.SV.W.0233.000000T0000Z-150702T0115Z/
LAURENS GA-
834 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN LAURENS COUNTY...
AT 834 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...RENTZ...ROCKLEDGE...MINTER...BREWTON AND
HARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3246 8266 3246 8269 3243 8270 3241 8270
3239 8272 3236 8273 3238 8301 3257 8304
3264 8273 3261 8267 3252 8267 3252 8265
3247 8265
TIME...MOT...LOC 0034Z 266DEG 29KT 3249 8291
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:40 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 1, 7:40 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT WED JUL 1 2015 .PREV DISCUSSION... /ISSUED 957 AM EDT WED JUL 1 2015/ UPDATE... IT HAS BEEN A QUIETER FIRST HALF OF THE DAY AS COMPARED TO YESTERDAY...BUT THIS WILL CHANGE LATE THIS AFTERNOON INTO THIS EVENING AS ANOTHER DISTURBANCE RIDES DOWN THE NORTHWEST FLOW AND SPARKS MORE SHOWERS AND THUNDERSTORMS. OTHERWISE A GOOD BIT OF SMOKE FROM CANADIAN WILDFIRES WILL GIVE THE SKY A HAZY LOOK THIS MORNING. FORECAST CONTINUES ON TRACK. PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 1 2015/ PREV DISCUSSION... /ISSUED 439 AM EDT WED JUL 1 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... ACTIVE...DYNAMIC PATTERN CONTINUES THROUGH THE SHORT TERM FOR NORTH AND CENTRAL GEORGIA AS A SERIES OF DISTURBANCES IMPACT THE AREA AS A RESULT OF BROAD UPPER TROUGH OVER THE EASTERN US. AS THESE DISTURBANCES INTERACT WITH THE MOIST...UNSTABLE AIR MASS OVER THE AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. ALTHOUGH STORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTH GEORGIA BY LATE MORNING...THE HIGHEST CHANCES FOR STRONG TO SEVERE STORMS IS BETWEEN 2 AND 10 PM AND NORTH/WEST OF THE I-85 CORRIDOR /OR NORTH OF A LINE FROM LAGRANGE TO GAINESVILLE/ WHERE DIURNAL HEATING WILL COMBINE WITH THE BEST UPPER LEVEL SUPPORT. SHORT TERM MODELS CONTINUE TO ADVERTISE CAPES IN THE 1500-2000 J/KG RANGE...AND WITH MODERATELY STEEP LAPSE RATES...SCATTERED THUNDERSTORMS ARE EXPECTED...AND ISOLATED SEVERE STORMS ARE POSSIBLE. SPC DOES HAVE PORTIONS OF NORTH AND WESTERN GEORGIA OUTLOOKED IN A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT. GIVEN THE ENVIRONMENT...THE GREATEST RISK CONTINUES TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL UP TO 1.00 INCH IS ALSO POSSIBLE. ADDITIONALLY...MODELS CONTINUE TO SHOW AMPLE MOISTURE ACROSS THE STATE WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES APPROACHING THE 90TH PERCENTILE. ANTICIPATE STORMS TO BE HEAVY RAINFALL PRODUCERS...AND FLASH FLOODING OF LOCALIZED AREAS...PARTICULARLY LOW- LYING OR FLOOD PRONE AREAS...IS NOT OUT OF THE QUESTION. HAVE OPTED TO CONTINUE WITH LIKELY POPS ACROSS FAR NORTH GEORGIA WEDNESDAY NIGHT AND THROUGH THURSDAY AS ANOTHER DISTURBANCE IMPACTS THE STATE AND FOCUSES ON THE NORTHERN ZONES. THERE WAS SOME CONSIDERATION OF A FLASH FLOOD WATCH FOR THURSDAY AND THURSDAY NIGHT AS THIS NEXT SYSTEM CONTINUES TO DROP HEAVY RAINFALL AMOUNTS OVER THE SAME GENERAL AREA...BUT AT THIS TIME...MODEL QPF CONTINUES TO BE LOW ENOUGH THAT HAVE TABLED IT FOR NOW. SUBSEQUENT SHIFTS WILL NEED TO MONITOR NEW QPF TO DETERMINE IF A WATCH MAY BE NECESSARY. SPC CONTINUES TO HIGHLIGHT NORTH GEORGIA IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN THURSDAY...AND ONCE AGAIN DAMAGING WINDS WILL BE THE MAIN HAZARD. THE SILVER LINING TO THE ACTIVE NORTHWEST FLOW IS THE TEMPERATURES. HIGHS THROUGH THE SHORT TERM CONTINUE TO BE AT OR SLIGHTLY BELOW NORMAL. HAVE GENERALLY USED A BLEND OF GUIDANCE. 31 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... GFS AND ECMWF MODELS ARE SHOWING GOOD AGREEMENT WITH AN ACTIVE PATTERN PERSISTING AS AN UPPER LONG WAVE TROUGH REMAINS ANCHORED OVER THE EASTERN THIRD OF THE COUNTRY. ALTHOUGH SUBTLE DIFFERENCES ARE NOTED IN STRENGTH AND TIMING OF DISTURBANCES THAT TRAVERSE THROUGH THE LONG WAVE TROUGH... THE MODELS SHOW A VERY ACTIVE PATTERN THROUGH AT LEAST THE WEEKEND... WARRANTING A GOOD CHANCE TO LIKELY POPS OVER THE AREA EACH AFTERNOON AND EVENING THROUGH THE WEEKEND... WITH A LOW CHANCE OVERNIGHT. MODERATE CAPE VALUES OF 2000-2500 J/KG AND 20-25KTS OF DEEP LAYER SHEAR SUGGEST A FEW STORMS COULD BECOME STRONG TO SEVERE EACH AFTERNOON AND EVENING... ESPECIALLY FRIDAY THROUGH SUNDAY WHEN THE AREA REMAINS ON THE ACTIVE EAST SIDE OF THE UPPER TROUGH. THE LONG RANGE MODELS ARE SHOWING THE UPPER TROUGH WEAKENING AND POSSIBLY SHEARING OFF TO THE EAST BY MONDAY. HOWEVER... THE GFS SHOWS A WEAKNESS IN THE UPPER LEVELS LINGERING OVER THE STATE ON TUESDAY WHILE THE ECMWF SHOWS WEAK HIGH PRESSURE. WILL REMAIN OPTIMISTIC AND SHOW A LOW CHANCE OF POPS FOR MONDAY AND TUESDAY FOR NOW. 39 && .AVIATION... 00Z UPDATE... WIDESPREAD CONVECTION ACROSS THE FORECAST AREA IS BEGINNING TO DIMINISH IN INTENSITY AND COVERAGE...AND THIS TREND SHOULD CONTINUE THROUGH 06Z. CANNOT RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM AFTER 06Z...BUT CHANCES INCREASE ONCE AGAIN AFTER 16Z. OTHERWISE A MIXTURE OF MAINLY MVFR TO VFR CONDITIONS ARE EXPECTED THROUGH 14Z. LOCAL IFR OR LOWER VISIBILITIES OR CEILINGS ARE POSSIBLE..MAINLY BETWEEN 06Z AND 12Z. WINDS WILL REMAIN SOUTHWEST TO WEST 4-10KT. EXPECT VARIABLE WINDS WITH GUSTS UP TO 25KT IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE OTHER ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 88 71 / 50 50 50 40 ATLANTA 86 70 84 72 / 50 50 60 40 BLAIRSVILLE 80 66 79 66 / 60 60 70 60 CARTERSVILLE 86 69 84 71 / 60 60 60 60 COLUMBUS 89 72 89 73 / 50 50 60 40 GAINESVILLE 84 69 83 70 / 60 60 60 50 MACON 90 70 89 72 / 40 40 50 30 ROME 85 70 85 71 / 60 60 70 60 PEACHTREE CITY 87 69 85 71 / 50 50 60 40 VIDALIA 92 73 91 73 / 30 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Jul 1, 10:55 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT WED JUL 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO GAINESVILLE LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT. HOWEVER... AN ISOLATED LARGE HAIL REPORT CANNOT BE RULED OUT. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THE LOCALLY HEAVY RAINFALL COULD CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. THE BEST CHANCES OF THUNDERSTORMS ARE EXPECTED TO BE THURSDAY THROUGH SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. THERE WILL BE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS EACH DAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 7:31 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT WED JUL 1 2015
GAZ051-060-061-073-074-020000-
TALIAFERRO GA-WASHINGTON GA-BALDWIN GA-PUTNAM GA-HANCOCK GA-
731 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WASHINGTON...
BALDWIN...PUTNAM AND HANCOCK COUNTIES UNTIL 800 PM EDT...
AT 731 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES SOUTHEAST
OF EATONTON...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...SANDERSVILLE...SPARTA...DEEPSTEP...
MIDWAY-HARDWICK...MERIWETHER...SPRINGFIELD...WARTHEN...SCOTTSBORO...
WARFIELD...CULVERTON...ROCKVILLE...ALLENWOOD...UNDERWOOD...BROWNS
CROSSING...HARDWICK...POWELTON...BEULAH AND DEVEREUX.
LAT...LON 3295 8269 3300 8312 3301 8314 3300 8315
3302 8336 3331 8343 3339 8319 3336 8317
3336 8316 3344 8306 3351 8284 3349 8284
3346 8287 3343 8285 3343 8282 3339 8283
3336 8280 3332 8280 3331 8279
TIME...MOT...LOC 2331Z 265DEG 49KT 3321 8329Special weather statement, Jul 1, 7:41 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT WED JUL 1 2015
GAZ036>039-050-051-020015-
TALIAFERRO GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WILKES GA-
741 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...OGLETHORPE...
OCONEE...GREENE...CLARKE AND WILKES COUNTIES UNTIL 815 PM EDT...
AT 741 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR GREENSBORO...
MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
ARNOLDSVILLE...WOODVILLE...MAXEYS...BISHOP...RAYLE...ATHENS-CLARKE
COUNTY (BALANCE)...STEPHENS...PENFIELD...BARNETT SHOALS...
WRAYSWOOD...SANDY CROSS...GRESHAMVILLE...HUTCHINGS...LYNEVILLE AND
CELESTE.
LAT...LON 3358 8277 3356 8331 3358 8333 3384 8344
3404 8297 3403 8294 3402 8294 3401 8293
3401 8291 3400 8291 3400 8289
TIME...MOT...LOC 2341Z 268DEG 27KT 3361 8323Special weather statement, Jul 1, 7:43 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT WED JUL 1 2015
GAZ083-084-095>097-109-020015-
TWIGGS GA-BLECKLEY GA-DODGE GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
743 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...DODGE...
WILKINSON...LAURENS AND HOUSTON COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES SOUTH OF
ROBINS AFB...OR 11 MILES EAST OF PERRY...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...WARNER ROBINS...CHESTER...DEXTER...DUDLEY...DANVILLE...
MONTROSE...ALLENTOWN...ROBINS AFB...DISTRICT PATH...MAGNOLIA...
BONAIRE...ROYAL...TARVERSVILLE...REBIE...CARY...ROWLAND...KATHLEEN...
NICKLESVILLE AND COLEY STATION.
LAT...LON 3242 8362 3260 8363 3272 8309 3235 8305
TIME...MOT...LOC 2343Z 268DEG 27KT 3251 8354Special weather statement, Jul 1, 7:53 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT WED JUL 1 2015
GAZ024-025-027-020100-
MADISON GA-BANKS GA-JACKSON GA-
753 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS AND JACKSON
COUNTIES UNTIL 900 PM EDT...
AT 752 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER COMMERCE...
MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...MAYSVILLE...
NICHOLSON...ILA...APPLE VALLEY...PEACH STATE SPEEDWAY...PAOLI...BANKS
CROSSING...POCATALIGO AND VANNA.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
3424 8317 3427 8311 3426 8312 3423 8308
3417 8310 3415 8306 3412 8305 3411 8303
3410 8304 3406 8299 3413 8358 3431 8359
3433 8339
TIME...MOT...LOC 2352Z 268DEG 27KT 3423 8350Special weather statement, Jul 1, 7:58 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT WED JUL 1 2015
GAZ060>062-073>076-020030-
GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-PUTNAM GA-
HANCOCK GA-WARREN GA-
758 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...WASHINGTON...
BALDWIN...JEFFERSON...PUTNAM...HANCOCK AND WARREN COUNTIES UNTIL 830
PM EDT...
AT 758 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 8 MILES SOUTHWEST
OF SPARTA...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...SPARTA...GIBSON...MITCHELL...CAMAK...EDGE HILL...
EDGEHILL...WARTHEN...CULVERTON...BEULAH...JEWELL...ROCKVILLE...
DEVEREUX...HAMBURG STATE PARK...MAYFIELD...BEALL SPRINGS...SHOALS...
LINTON...UNDERWOOD AND OCONEE SPRINGS PARK.
LAT...LON 3306 8256 3313 8319 3334 8322 3345 8264
TIME...MOT...LOC 2358Z 268DEG 27KT 3322 8311Special weather statement, Jul 1, 8:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT WED JUL 1 2015
GAZ096-097-109-020115-
BLECKLEY GA-DODGE GA-LAURENS GA-
811 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE AND LAURENS
COUNTIES UNTIL 915 PM EDT...
AT 811 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CHESTER...OR
13 MILES NORTHEAST OF COCHRAN...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
MONTROSE...REBIE...HARLOW...ROWLAND...YONKERS...MINTER...LOWERY AND
BREWTON.
LAT...LON 3236 8322 3255 8323 3260 8273 3233 8275
TIME...MOT...LOC 0011Z 268DEG 27KT 3246 8314The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:11 PM EDT | Special Weather Statement | FFC | Laurens | 64 min |
| Jul 1, 8:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jul 1, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 64 min |
| Jul 2, 12:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 12:35 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 2, 12:58 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 1:00 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 2, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 25 min |
| Jul 2, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Jul 2, 1:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 2, 1:47 PM EDT | Special Weather Statement | FFC | Murray, Walker, Whitfield | 43 min |
| Jul 2, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 42 min |
| Jul 2, 1:53 PM EDT | Special Weather Statement | FFC | Madison | 37 min |
| Jul 2, 2:03 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 2, 2:14 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 31 min |
| Jul 2, 2:20 PM EDT | Special Weather Statement | FFC | Dawson, Gordon, Pickens | 40 min |
| Jul 2, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 2, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 2, 2:38 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jul 2, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 31 min |
| Jul 2, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 41 min |
| Jul 2, 2:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 2, 3:01 PM EDT | Special Weather Statement | FFC | Walker | 44 min |
| Jul 2, 3:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 2, 3:10 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 2, 3:12 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Jul 2, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jul 2, 3:18 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 27 min |
| Jul 2, 3:19 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| Jul 2, 3:25 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 2, 3:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 2, 3:28 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 2, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Jul 2, 3:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 2, 3:52 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 2, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 2, 3:56 PM EDT | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Jul 2, 3:58 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 32 min |
| Jul 2, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 25 min |
| Jul 2, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jul 2, 4:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 2, 4:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 53 min |
| Jul 2, 4:31 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 2, 4:42 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 33 min |
| Jul 2, 4:48 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| Jul 2, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson | 52 min |
| Jul 2, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 2, 5:12 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jul 2, 5:43 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 2, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.